# SDR CA990323018

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE POSITION ANNUNCIATOR, INDICATOR NO LIGHTS ON SLAT NR 7 WITH NR 7 EXTENDED.  PILOTS LE GREEN AND AMBER INDICATION SERVICEABLE.  DEFERRED FOR PARTS, OPERATED PER MEL.  NR 7 SLAT POSITION SWITCH REPLACED.
